# SDR SWAA2016022949522

- Difficulty date: February 11, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 69,138 hours, 56,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 6556685
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FITTING ATTACHMENT PLATES CORRODED.  R & R PLATE IAW SRM.
